# SDR SWIA200515375

- Difficulty date: July 19, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 30,278 hours, 25,990 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR CORNER CORRODED, ITEM FOUND AT C-CHECK INSPECTION.  REPLACED DOOR CORNERS & ANGLES IAW MOD SUM TC 601R16876, TC 601R16637 CRJ SRM 51-40-11, 51-42-06, 51-42-13, 51-42-21, 51-23-00 REO 601R-52-11-770,
